I'm looking to hear people's experiences their first couple of weeks on Wellbutrin.
I just started 10 days ago. I understand that it can take weeks to feel the full effects of the drug, but I'm concerned because I am feeling nothing. I guess I expected something... a headache, the jitters, trouble sleeping... something. But I honestly feel no different than before I started taking it. I'm starting to wonder whether my doctor prescribed me a placebo LOL!
So, for you Wellbutrin users, how long did it take before you "felt something"?
I truly appreciate you taking the time to respond!
I got a big jolt of energy after 3 days. I was a bit shaky, not really jittery. I've been on it about a week now. I really can't tell if it's helped other than the energy but you have to give these drugs time. I hope it goes well for you and that this is the one that works. I have been frustrated finding one that works and I hope this is it!
I'm on wellbutrin SR also and I noticed a change in my mood probably after a week or so. It didnt really give me "energy"....it gave me a more positive out-look on things. My husband has noticed also that I have been happier. I was an out of control emotional eater and since i've been on wellbutrin, i've been able to take control of my eating habits and not let my emotions get so extreme that I have to eat the entire kitchen. It has really changed things. Not drastically or anything...I still have normal emotions...I dont feel numb like Zoloft used to make me feel. I feel normal....I feel like i'm like i'm supposed to be. I'm much happier about life...and much more motivated all around.
I've been on Wellbutrin XL 300 mg. for two and a half weeks now. I started with the jitters terribly the first day I started taking it. But I'm a big caffeine drinker and my doctor also started me at 300 mg instead of gradually starting at 150 mg like most seem to do. After the first day of terrible jitters (felt like I had drank a hundred cans of mountain dew, I was so wired), I decided to stop drinking caffeine. I started feeling much better, but had headaches. I'm guessing the headaches were due to cutting out the caffeine rather than the Wellbutrin XL. The other side effect that really bothered me was extremely dry eyes, like my eyelids could stick to my eye. That has gone away after about the first week and a half. The only problem I continue to have is waking up really early, like 3 AM, and not being able to get back to sleep. But I've read that Wellbutrin can sometimes cause that problem. I'm going back to the doctor on Friday and I'm hopeful the Dr. provide a solution for that. I am feeling a little better on the Wellbutrin, but I know it will take time. MomLori, are you on 150 mg? If so, maybe you will notice more effects from the medicine if/when your doctor increases it to 300 mg. It may just take a higher dose for it to impact you. I wish you the best of luck and hope you find the right medication for you!
I am on the SR generic version, 150mg twice a day. My doctor never eased me into it. I guess that's why I'm so shocked that I'm not feeling anything. Although, I just realized that I haven't had my ususal 2pm "crash" where I get soooo tired and need to nap. So maybe that's a start. I'm just ready for it to help with my mood!
I hope you are able to get help with your sleep issues!
I'm on SR generic version as well momlori. I started at 150mg as well but she had me take just one dose for the first few days then to start taking the second dose after. I didn't feel much of a change until I started the second dose. I felt like my heart was beating too hard. I felt light headed and felt like passing out a few times. I called the doctor and asked to step back to one a day. Since then I have been having these wierd feelings in my head...I don't know if I would characterize them as headaches though. They are quick warm aches that spread slowly across my head either from the back or the sides. And my stomach has this constant feeling of emptiness. And when I'm hungry forget about it. The pain is just ridiculous...as if I hadn't eaten in a month.The pain subsides afterwards but then it will come back shortly after but not as bad feels like I got punched in the gut....other than those problems....I don't really feel like anything is going on. I'm beginning to wonder if this is just ridiculous and I should stop the meds. I feel horrible physically and not much has changed mentally...except the fact that 2 weeks before I started taking the meds I began feeling really good...then once I started taking the meds I feel bad. I have been on the meds for about 3 weeks now. Do headaches last so long? Or how about the stomach problems? I didn't mean to hijak this thread but I just had a few questions.